Tacrolimus-induced rosacea-like dermatitis: a clinical analysis of 16 cases associated with tacrolimus ointment application.
Аннотация
BACKGROUND
Recently, reports have indicated that the continuous use of topical calcineurin inhibitors such as tacrolimus may induce rosacea-like dermatitis (RD).
OBJECTIVE AND
METHODS
To assess clinical features of RD associated with tacrolimus, 44 cases of patients diagnosed with RD between 2005 and 2010 at our hospital were retrospectively reviewed.
RESULTS
In total, 22 cases were caused by topical steroid use, 8 by topical tacrolimus use, and 8 by consecutive treatment with topical steroids and tacrolimus. Clinical presentation was basically similar among the 3 groups, although the nose was less frequently affected and pustules were rarely observed in the latter 2 sets of cases. Demodex mites were often found in smears of skin lesions from patients with RD caused by steroids and tacrolimus. Treatment with topical metronidazole was effective in most RD patients.
CONCLUSION
Topical tacrolimus is becoming an important cause of RD along with topical steroids.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.